# SDR 20000912SH019

- Difficulty date: September 12, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N734HZ
- Make and model: Cessna 172N
- Aircraft serial: 17268878
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382807F
- Condition: Open
- Location: Magneto Cover
- Part time: 691 hours
- Component: Magneto Cover, Bendix
- Component part number: D3000
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN ''P'' LEAD CIRCUIT.  (X)
